# SDR UALA2013031401549

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,009 hours, 14,606 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: S210T120115
- Part serial: 67
- Condition: Failed
- Location: Pneumatic
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPSOV PNEUMATIC HEALTH CHECK FAILED AS FCD 3611-01233.  NR 2 ENGINE HPSOV PNEUMATIC HEALTH CHECK FAIL AS FCD 3611-01233 NR 2 ENGINE HPSOV REPLACED & INSTALLATION TEST CARRIED OUT AS PER AMM.  RESULT NORMAL.
